| || |
Need Help Going through Withdraw on Hydrocodone and need help.
Hi I am 19 years old and I had my Gallbladder removed. It was at 0% and while I was recovering they gave me this pain med. I found out that my body was addicted to it and I stopped taking the pill. But it was to late. I have been really sick with nausea, vomiting, Can't sleep, Goosebumps, shaking. shivering and worse of all I have been very over heated and that is what is making me not sleep... I don't know what I can do to help the pain. I stopped taking them Monday night of this week. Tuesday Night is when I felt really bad I couldn't sleep at all (still can't) I was shaking like crazy and everything. It's been 4 days and it hasn't calm down at all. I need some help please is there anything I can do to calm the over heating? and just yesterday I started having Acid I don't know if its from I didn't eat and then I did eat something or from my surgery Or if I ate something wrong... I'm really scared and don't know what to do. I did read on here it can stop on day 5 or something. If thats true does it just stop cuz mine doesn't seem to be letting up at all. So if someone can help me plz I would love it right now... I feel so sick.
how long were you taking the pills.? yes it will start to improve, if its day 4 now, you are nearly over the worst ok... specially if you werent taking the pills for very long...
I agree. It is almost over, you will be home free in a couple days. Don't give in. I also had a more frequent Acid Reflux problem while coming off of Hydros. Not sure why, and I had no previous GERD problems and done have them now, it will all pass. You will be better before you know it. Just hang in there, and prevent the symptoms. Good luck.
Quotes that keep me going:
"Do you have another day 1 in you?"
"If not now, when?"
“When a train goes through a tunnel and it gets dark, you don't throw away the ticket and jump off. You sit still and trust the engineer.”
Clean as of 02.03.2012
I read on another post you made that you've been taking the hydros for just 3 weeks. If so, the withdrawal symptoms should be passing very soon. Generally, by day 5, we find a marked improvement.
If the symptoms continue, there could be something else going on. Are you taking any other medications? Could there be an infection? This sounds like a tough withdrawal for a 3 week addiction, so I suggest you talk to your doctor (or pharmacist) if the symptoms continue over a week.
I do not know if what you are experiencing is drug dependency or drug addiction. The major difference between them depends if you are experiencing any cravings for the drug after you stopped. If there are no cravings, then it's dependency. Once you get past the withdrawal symptoms, you'll be ok.
But, if you are having cravings, you are dealing with an addiction. You wrote, "I found out that my body was addicted to it and I stopped taking the pill." Addiction is not like an allergy. Addiction is a disease. That means, once we are addicted to ONE mood-altering, addictive substance, we can not safely take any other addictive substance. Addiction is not something limited to one type of drug; once we are addicted, the disease is with us for life.
Any use of any addictive chemical can re-trigger addiction.
I'd prefer to see someone clean and sober - and cursing me because I told them what they needed to hear ~
rather than see someone still lost in addiction - and liking me because I told them what they wanted to hear.
Welcome to the forum.
Ruth gave you solid advice, as did cheeky and Comeback.
From my personal experience, I would only add that since you stated this medication is from your doctor, not purchased on the street, I would talk to your doctor sooner then later about what you are experiencing. Not that the source in the end actually matters. However, since you are under a doctor's supervision, and getting the medication from your doctor, the stigma that comes w/ dependence-addiction may be less of a barrier in your communication and resolution of this issue.
Like Ruth stated - there is a good possibility something else is going on. You just recently had your Gallbladder removed. Maybe there is someting that has been triggered by that. It could simply be a hard time with you and the opiates, it could be a combination of things.
Given the data you posted, if it were me, I would contact the doc who removed my Gallbladder and prescribed me the medication(s). He/she is in the best position to initially help you.
Basically, if you can rule out any post-op complications w/ you, it may probably be that you have a strong sensitive reaction to opiates once they are in your system. It is not uncommon for people to feel w/d symptoms after spending a few days in the hospital for surgery and on opiate pain medication.
Eliminate any potential physical issues. Then, you can focus on getting past w/d, and working on yourself to make sure you understand that drugs of this nature, any mind-moood altering medications, will probably be an issue for you. Don't be scared - this can be arrested and you can avoid this in the future. You just need to understand what you are dealing with.
Best of luck.
Persistency is consistency
If you had your gall bladder removed within the past week or so, you should continue with your pain meds. It is quite OK to take you pain meds for acute pain. If it has been more than two weeks and you should be healing well, then you need to taper off not go cold turkey. Long term use will cause many problems: read my story.
You should also consult your doctor if you are having other difficulties after surgrey.
Straggler, She had her surgery three weeks ago and has been trying to stop her hydro use. She's been off for over 6 days now and is still experiencing some symptoms that are not normal for a three week, 50mg. a day max. dose. That's the reason for the advice to seek medical help.
Day 6th I still having stomach problem and still get over heated a bit.. I was taking the meds for almost three weeks every 4 to 6 hrs and it was 10mg... I have been able to sleep a lot more though and I have been drinking a lot more water... but sadly yesterday I went to my bf work place at CiCi's Pizza and I was only able to be there for 2 hrs.. I started to get very pale and started to over heat again.. I wasn't eating any of the pizza just the salad and soup there... My bf took me home but it took a while to cool down where if wasn't bad.. I can tell it is calming down because I wasn't able to sleep like I was and I'm getting really cold at some times..
I did talk to my Dr. about he told me to stop taking it, but the side effect he didn't even know what they where... He also told me he doesn't like giving out meds like that.. Guess cuz it can get addicting or cuz he believe the body can heal on it self.. My mom seem to know more of the withdraw than my Dr. sadly...
You need to watch your symptoms. You were not taking that much hydro for very long. Even with 10mg. If you don't feel better, I'd talk to the doctor, not about the addiction part, but about the way you are feeling and unable to eat part. I've been there with the w/d, as have most folks who have posted to you. The w/d isn't what they're worried about. Keep posting on your symptoms. But really, if this persists into tomorrow, you need to talk to your doc.
Definitely sounds like something more than withdrawals could be going on. 3 weeks isn't that long and for most people the w/DS start to ease up around day 5. I would be a bit concerned and talk to the Dr although yours doesn't aoundnlike they want to listen. Maybe a 2ndcheer opinion or a trip to the ER would be good just to make sure something really serious isn't going on.
Listen to iloerose, this shouldn't be going on this long Dog
I agree....with the amount/length you were taking the pills, you should have had some minor physical discomfort for a few days. Not what you are describing going through. This sounds more like something going on from the surgery, which needs to be addressed asap. Go back to your Dr. and tell him you think something else is going on. He needs to take this seriously....